Differential and Integral Equations

Existence and uniqueness for the population dynamics with nonlinear diffusion

Sebastian Anita

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 4, Number 4 (1991), 835-850.

First available in Project Euclid: 14 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35K60: Nonlinear initial value problems for linear parabolic equations
Secondary: 35D99: None of the above, but in this section 35R05: Partial differential equations with discontinuous coefficients or data 92D15: Problems related to evolution


Anita, Sebastian. Existence and uniqueness for the population dynamics with nonlinear diffusion. Differential Integral Equations 4 (1991), no. 4, 835--850. https://projecteuclid.org/euclid.die/1371225018

Export citation